# SDR DALA1205120668

- Difficulty date: January 12, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED AND CORRODED STA 440-645 RBL 45.  BLENDED GOUGES AND CORROSION, FOUND TO BE OUT OF LIMITS DUE TO TO MATERIAL REMAINING ON LIP OF SCALLOP.  REMOVED DAMAGE SECTION, FABRICATED AND INSTALLED IAW B757 SRM 53-00-52 DURING HMV AT ST AEROSPACE SAN ANTONINO.
